# SDR AALA201703139034

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 12,681 hours, 5,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER DEPARTURE, FAINT ODOR SIMILAR TO HOT PACK DETECTED IN THE COCKPIT AND FORWARD CABIN. ODOR DISSIPATED WITHIN 3 MINUTES.  ACCOMPLISHED INSPECTION OF PACK INLET SOCKS,  BITE CHECK OF BOTH ZONE TEMPERATURE CONTROLLERS, AND REPLACED LEFT RECIRCULATION FILTER IAW AMM 21-25-01.
